| Catalog Number |
110030778 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a shoulder revision approximately five (5) years post-implantation primarily due to dislocation that later also led to disassociation between the poly and spacer.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: item# 00434904006; lot# 63046899.Item# 00434901413; lot# 64008883.Item# 00434903909; lot# 64015705.G2: foreign - event occurred in australia.H6: proposed component code - mechanical (g04) head.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d4; g1; g3; g6; h1; h2; h3; h6; h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing for part 110030778.A definitive root cause cannot be determined.The event was unable to be confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.